• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

How low can I go?

T

typicallypop

Member
Joined
Sep 13, 2009
Messages
17
I was diagnosed with cyclothymia a while ago (about 2 months) but I went to see a new pdoc nearly 2 weeks ago and he diagnosed me as havign bipolar 1 and said he can't understand why I was ever diagnosed as anything else as it was plainly clear to see what was up.
So I was on 50 mg twice a day of quetiapine and over the course of 3 weeks he is taking me up to 300mg,. I then go and see him again at the beginning of october so we can see if they need upping more, which he said they probably will do.

I am in a real low place right now. I started with a depression about 3 weeks ago and this is by far the worst one that I have ever had. I am so paranoid and keep thinking my husband is going to leave me and go back to his ex-wife (she emotionally abused him for the whole of their marriage and he ended up in the psychiatric hospital and then she left him with the children to bring up.) and so consequently I have been asking him question after question about his marriage to her and he has been so so patient, but it has caused him to get really down too because it was so bad in the past.

My anxiety is through the roof too. Shaking like a leaf and panicking about everything and reading too much in to stuff and worrying about all sorts.
The only thing keeping me going is my husband and my step-children.

any advice from people in a similar situation or who have been in the past would be gratefully received.
thanks:hug:
 
J

jekel1

Well-known member
Joined
Sep 9, 2009
Messages
123
Location
bradford west yorks
hello

oh i know how you feel a bit, im still waiting for my appointment. i have been on this phase of depression for 2 weeks. the doctor just said i need mood stabilizers and not anti depressants. i really really want to be able to help as im going through the same, i dont have ny meds as im not diagnosed. all i can say is if you feel so bad call mind , they have a special line with folk you an talk to xx
:grouphug:
 
jax

jax

Well-known member
Joined
Nov 23, 2008
Messages
868
Location
Belfast, N.Ireland
Hi. Sounds like yu are having a reaction to the seroquel. I would get on the phone first thing tomorrow (Mon) and ring your Pdoc or if you can't get him, ring your GP. Seroquel is a very powerful drug. It's usual symptom on people is to know them off their feet. I am no a Dr or expert in drugs - but since you have had these symptoms on upping the dose - I would definitely think there is some kind of relationship.
Take care,
Jacqui

:welcome:
 
Top